American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Richard Askey. Positive Ces\`aro means of numerical series . Proc. Amer. Math. Soc. 45 (1974) 63-68. MR 0342900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] John R. Isbell. On dilution and Ces\`aro summation . Proc. Amer. Math. Soc. 45 (1974) 397-400. MR 0350250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Shiva Narain Lal. On the absolute summability of the allied integral by a functional N\"orlund method . Proc. Amer. Math. Soc. 42 (1974) 113-120. MR 0324295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Soraya Sherif. Absolute Tauberian constants for Ces\`aro means . Trans. Amer. Math. Soc. 168 (1972) 233-241. MR 0294945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Ralph Palmer Agnew. On Riesz and Ces\`aro methods of summability . Trans. Amer. Math. Soc. 35 (1933) 532-548. MR 1501700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Charles N. Moore. On convergence factors in multiple series . Trans. Amer. Math. Soc. 29 (1927) 227-238. MR 1501386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] G. M. Robison. Divergent double sequences and series . Trans. Amer. Math. Soc. 28 (1926) 50-73. MR 1501332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Charles N. Moore. Generalized limits in general analysis. II . Trans. Amer. Math. Soc. 25 (1923) 459-468. MR 1501254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Charles N. Moore. On the summability of the developments in Bessel's functions . Trans. Amer. Math. Soc. 21 (1920) 107-156. MR 1501139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2